# SDR 20000404SH018

- Difficulty date: January 18, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part serial: BN461
- Condition: Cracked
- Location: Wing
- Component: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH CRACK EXISTED ON THE UPPER AFT T-SPAR MEASURING 5.0 INCHES LONG, LOCATED AT THE INBOARD END OF THE OUTBOARD MID FLAP.  (X)
